# SDR UIEA2014092600466

- Difficulty date: September 26, 2014
- Submitted: September 26, 2014
- Operation: Air carrier
- Aircraft: N419MC
- Make and model: Boeing 747-48EF
- Aircraft serial: 28367
- Aircraft time: 79,416 hours, 13,544 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 7968842007
- Part serial: 86072130
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ITEM 1 OUT FLOW VLV R EICAS MSG DISPLAYED.  MANUAL PRESSURIZATION CONTROL ONLY.  ITEM 2 EICAS MSG CABIN ALT AUTO.  ITEM 1 CMC BITE SHOWS CPCS OUTFLOW VLV R, ACTUATOR & MOTOR FAIL MSG 21208.  PULLED & RESET CABIN PRESS ICU RT CB C3166.  REPLACED CHANNEL B CPCS M7949.  PERFORMED CABIN PRESS TEST IAW MM 21-31-01 SYS PASSED.  ITEM 2 SEE LOG PG 662158 FOR CORRECTIVE ACTION.  PERFORMED CABIN ALT AUTO IAW MM 21-31-01 SYS PASSED.
